MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 RECIP; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 RECIP; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6206000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.  reported events: 1 event was reported for this quarter.Product return status: 1: device was received for evaluation.Evaluation status: 1 device evaluation is in progress.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a broken cutting accessory still attached.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale.1 event was initially reported.1 previously reported event is included in this follow-up record.Product return status: 1 device was received.Evaluation status: 1 reported event was confirmed during testing.1 device was found to be affected by a failed drivetrain.1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description

Brand Name
SYSTEM 6 RECIP
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8014610
Report Number0001811755-2018-02024
Device Sequence Number1640753
Product Code HWE
UDI-Device Identifier07613154392360
UDI-Public07613154392360
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6206000000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1